Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 5, NWS Tucson, AZ

March 31, 2010

NWS Tucson, AZ issued this wind advisory at Mar 31, 2010, 3:34 AM MST. It took effect at Mar 31, 2010, 2:11 PM MST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2010, 3:34 AM MST (10:34 UTC)
In effect from
Mar 31, 2010, 2:11 PM MST
Expired
Apr 1, 2010, 6:00 PM MST
In force
28 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WWUS75 KTWC 311034
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
334 AM MST WED MAR 31 2010

AZZ035-311845-
/O.NEW.KTWC.WI.Y.0005.100401T1500Z-100402T0100Z/
/O.EXT.KTWC.HW.A.0002.100401T0300Z-100401T1500Z/
/O.CON.KTWC.WI.Y.0004.100331T1800Z-100401T0300Z/
COCHISE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...SIERRA VISTA
334 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...
...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING ABOVE 4500 FEET...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY. THE
HIGH WIND WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING ABOVE 4500 FEET. A WIND ADVISORY REMAINS IN EFFECT
FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING.

* TIMING...STRONG GUSTY WINDS WILL DEVELOP DURING THE LATE MORNING
  AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS TODAY.
  STRONG WINDS WILL CONTINUE TONIGHT ABOVE 4500 FEET...WITH
  WIDESPREAD GUSTY WINDS IN EXCESS OF 45 MPH THURSDAY MORNING AND
  AFTERNOON.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH ARE
  EXPECTED. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE IN AND
  EAST OF THE HUACHUCA AND CHIRICAHUA MOUNTAINS TONIGHT INCLUDING
  THE CITY OF SIERRA VISTA. WIDESPREAD SOUTHWEST WINDS OF 25 TO 35
  MPH WILL CONTINUE THURSDAY MORNING AND THURSDAY AFTERNOON.

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL
  DIFFICULT...ESPECIALLY FOR HIGH PROFILES VEHICLES. AREAS OF
  BLOWING DUST WILL ALSO OCCUR WITH LOW VISIBILITIES. THE MOST
  DUST PRONE AREA WILL BE FROM NEAR WILLCOX EAST TO SAN SIMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

&&

$$

AZZ019-030-032>034-311845-
/O.EXT.KTWC.HW.A.0002.100401T0300Z-100401T1500Z/
/O.CON.KTWC.WI.Y.0004.100331T1800Z-100401T0300Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SELLS...TUCSON...
NOGALES
334 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...
...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING ABOVE 5500 FEET...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING ABOVE 5500 FEET. A WIND ADVISORY REMAINS IN EFFECT
FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING.

* TIMING...STRONG GUSTY WINDS WILL DEVELOP DURING THE LATE MORNING
  AND CONTINUE INTO THE EVENING HOURS TODAY. STRONGER WIND GUSTS
  CAN BE EXPECTED IN THE MOUNTAINS TODAY AND TONIGHT.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE IN THE
  MOUNTAINS TONIGHT.

* IMPACTS...TRAVEL AT THE HIGHER ELEVATIONS WILL BECOME VERY DANGEROUS DUE
  TO STRONG AND DAMAGING WINDS. AREAS OF BLOWING DUST WILL ALSO BE
  POSSIBLE WITH LOW VISIBILITIES IMPACTING TRAVEL...ESPECIALLY
  ALONG INTERSTATE 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

&&

$$

AZZ029-031-311845-
/O.CON.KTWC.WI.Y.0004.100331T1800Z-100401T0300Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
INCLUDING THE CITIES OF...ORACLE...AJO
334 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

* TIMING...STRONG GUSTY WINDS WILL DEVELOP DURING THE LATE MORNING
  AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS TODAY.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH 
  ARE EXPECTED. 

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES MAKING
  TRAVEL DIFFICULT...ESPECIALLY ALONG INTERSTATE 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
6 follow-up statements
235 
WWUS75 KTWC 311548
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
848 AM MST WED MAR 31 2010

AZZ035-010000-
/O.CON.KTWC.WI.Y.0004.100331T1800Z-100401T0300Z/
/O.CON.KTWC.WI.Y.0005.100401T1500Z-100402T0100Z/
/O.CON.KTWC.HW.A.0002.100401T0300Z-100401T1500Z/
COCHISE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...SIERRA VISTA
848 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 PM MST THIS EVENING
THROUGH THURSDAY MORNING ABOVE 4500 FEET...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST THURSDAY. A
HIGH WIND WATCH REMAINS IN EFFECT FROM 8 PM MST THIS EVENING
THROUGH THURSDAY MORNING ABOVE 4500 FEET. 

* TIMING...STRONG GUSTY WINDS WILL DEVELOP DURING THE LATE 
  MORNING AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS 
  TODAY. STRONG WINDS WILL CONTINUE TONIGHT ABOVE 4500 FEET... 
  WITH WIDESPREAD GUSTY WINDS IN EXCESS OF 45 MPH THURSDAY 
  MORNING AND AFTERNOON. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH 
  ARE EXPECTED. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE IN 
  AND EAST OF THE HUACHUCA AND CHIRICAHUA MOUNTAINS TONIGHT 
  INCLUDING THE CITY OF SIERRA VISTA. WIDESPREAD SOUTHWEST WINDS 
  OF 25 TO 35 MPH WILL CONTINUE THURSDAY MORNING AND THURSDAY 
  AFTERNOON. 

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILES VEHICLES. AREAS OF 
  BLOWING DUST WILL ALSO OCCUR WITH LOW VISIBILITIES. THE MOST 
  DUST PRONE AREA WILL BE FROM NEAR WILLCOX EAST TO SAN SIMON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

&&

$$

AZZ019-030-032>034-010000-
/O.CON.KTWC.WI.Y.0004.100331T1800Z-100401T0300Z/
/O.CON.KTWC.HW.A.0002.100401T0300Z-100401T1500Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SELLS...TUCSON...
NOGALES
848 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 PM MST THIS EVENING
THROUGH THURSDAY MORNING ABOVE 5500 FEET...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM 8 PM MST THIS EVENING
THROUGH THURSDAY MORNING ABOVE 5500 FEET. 

* TIMING...STRONG GUSTY WINDS WILL DEVELOP DURING THE LATE 
  MORNING AND CONTINUE INTO THE EVENING HOURS TODAY. STRONGER 
  WIND GUSTS CAN BE EXPECTED IN THE MOUNTAINS TODAY AND TONIGHT. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH 
  ARE EXPECTED. WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE IN 
  THE MOUNTAINS TONIGHT. 

* IMPACTS...TRAVEL AT THE HIGHER ELEVATIONS WILL BECOME VERY 
  DANGEROUS DUE TO STRONG AND DAMAGING WINDS. AREAS OF BLOWING 
  DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES IMPACTING 
  TRAVEL...ESPECIALLY ALONG INTERSTATE 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER.
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND
WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
TO LOSE CONTROL OF YOUR VEHICLE.

&&

$$

AZZ029-031-010000-
/O.CON.KTWC.WI.Y.0004.100331T1800Z-100401T0300Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
INCLUDING THE CITIES OF...ORACLE...AJO
848 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...STRONG GUSTY WINDS WILL DEVELOP DURING THE LATE 
  MORNING AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS 
  TODAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH 
  ARE EXPECTED. 

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES 
  MAKING TRAVEL DIFFICULT...ESPECIALLY ALONG INTERSTATE 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
357 
WWUS75 KTWC 312111
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
211 PM MST WED MAR 31 2010

AZZ035-010600-
/O.CAN.KTWC.WI.Y.0004.000000T0000Z-100401T0300Z/
/O.CAN.KTWC.HW.A.0002.100401T0300Z-100401T1500Z/
/O.EXT.KTWC.WI.Y.0005.100331T2111Z-100402T0100Z/
COCHISE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...SIERRA VISTA
211 PM MST WED MAR 31 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THURSDAY...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE HIGH
WIND WATCH. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST
THURSDAY. 


* TIMING...THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON INTO THE
  EARLY EVENING TODAY WITH A BIT OF A LULL TONIGHT WITH THE
  EXCEPTION OF THE MOUNTAINS AND LOCATIONS IMMEDIATELY DOWNWIND OF
  THE MOUNTAINS. THE WINDS WILL INCREASE ONCE AGAIN AREAWIDE
  DURING THE DAY THURSDAY INTO EARLY THURSDAY EVENING. 

* WINDS...STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
  WILL CONTINUE INTO THE EVENING HOURS. DURING THE OVERNIGHT
  HOURS...WINDS WILL TAPER OFF FOR SOME VALLEY LOCATIONS...HOWEVER
  WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS
  THE MOUNTAINS AND IMMEDIATELY DOWNWIND OF THE MOUNTAINS. STRONG
  GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BECOME
  MORE WIDESPREAD DURING THE DAY THURSDAY BEFORE TAPERING OFF
  THURSDAY EVENING.

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL
  DIFFICULT...ESPECIALLY FOR HIGH PROFILES VEHICLES. AREAS OF
  BLOWING DUST WILL ALSO OCCUR WITH LOW VISIBILITIES. THE MOST
  DUST PRONE AREA WILL BE FROM NEAR WILLCOX EAST TO SAN SIMON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ019-030-032>034-010300-
/O.CAN.KTWC.HW.A.0002.100401T0300Z-100401T1500Z/
/O.CON.KTWC.WI.Y.0004.000000T0000Z-100401T0300Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-
INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SELLS...TUCSON...
NOGALES
211 PM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE HIGH
WIND WATCH. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 


* TIMING...STRONG GUSTY WINDS WILL CONTINUE INTO THE EVENING HOURS
  TODAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  EXPECTED.

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES
  IMPACTING TRAVEL...ESPECIALLY ALONG INTERSTATE 10.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ029-031-010300-
/O.CON.KTWC.WI.Y.0004.000000T0000Z-100401T0300Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
INCLUDING THE CITIES OF...ORACLE...AJO
211 PM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING...STRONG GUSTY WINDS WILL CONTINUE INTO THE EVENING
  HOURS TODAY.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 MPH 
  ARE EXPECTED. 

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF 
  BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES 
  MAKING TRAVEL DIFFICULT...ESPECIALLY ALONG INTERSTATE 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
579 
WWUS75 KTWC 010256
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
756 PM MST WED MAR 31 2010

AZZ019-029>034-010400-
/O.EXP.KTWC.WI.Y.0004.000000T0000Z-100401T0300Z/
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO...
SELLS...TUCSON...NOGALES
756 PM MST WED MAR 31 2010

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. SOME GUSTY
WINDS WILL REMAIN AT TIMES OVERNIGHT...BUT IN GENERAL WINDS WILL
CONTINUE TO DIMINISH THIS EVENING.

$$

AZZ035-011100-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-100402T0100Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
756 PM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THURSDAY. 

* TIMING...WINDS WILL DIMINISH IN SOME VALLEY AREAS TONIGHT...BUT
  WILL REMAIN STRONG IN MOUNTAIN LOCATIONS WITH SOME STRONG GUSTS
  BREAKING THROUGH TO VALLEY LOCATIONS AT TIMES AS WELL.
  THE WINDS WILL INCREASE ONCE AGAIN AREA WIDE DURING THE DAY
  THURSDAY INTO EARLY THURSDAY EVENING. 

* WINDS...DURING THE OVERNIGHT HOURS...WINDS WILL TAPER OFF FOR
  SOME VALLEY LOCATIONS...HOWEVER WINDS OF 30 TO 40 MPH WITH GUSTS
  TO 50 MPH WILL CONTINUE ACROSS THE MOUNTAINS AND IMMEDIATELY
  DOWNWIND OF THE MOUNTAINS. STRONG GUSTY WINDS OF 25 TO 35 MPH
  WITH GUSTS TO 50 MPH WILL BECOME MORE WIDESPREAD DURING THE DAY
  THURSDAY BEFORE TAPERING OFF THURSDAY EVENING. 

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILES VEHICLES. AREAS OF 
  BLOWING DUST WILL ALSO OCCUR WITH LOW VISIBILITIES. THE MOST 
  DUST PRONE AREA WILL BE FROM NEAR WILLCOX EAST TO SAN SIMON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
046 
WWUS75 KTWC 010937
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
237 AM MST THU APR 1 2010

AZZ035-011745-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-100402T0100Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
237 AM MST THU APR 1 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING...STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE
  THROUGHOUT THE DAY TODAY.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
  WILL BECOME MORE WIDESPREAD TODAY BEFORE TAPERING OFF BY EARLY
  THIS EVENING.

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILES VEHICLES. AREAS OF 
  BLOWING DUST WILL ALSO OCCUR WITH LOW VISIBILITIES. THE MOST 
  DUST PRONE AREA WILL BE FROM NEAR WILLCOX EAST TO SAN SIMON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
988 
WWUS75 KTWC 011702
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1002 AM MST THU APR 1 2010

AZZ035-020100-
/O.CON.KTWC.WI.Y.0005.000000T0000Z-100402T0100Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
1002 AM MST THU APR 1 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING...STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE 
  THROUGHOUT THE DAY TODAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH 
  WILL BECOME MORE WIDESPREAD TODAY BEFORE TAPERING OFF BY EARLY 
  THIS EVENING. 

* IMPACTS...THESE WINDS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILES VEHICLES. AREAS OF 
  BLOWING DUST WILL ALSO OCCUR WITH LOW VISIBILITIES. THE MOST 
  DUST PRONE AREA WILL BE FROM NEAR WILLCOX EAST TO SAN SIMON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
275 
WWUS75 KTWC 020108
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
608 PM MST THU APR 1 2010

AZZ035-020215-
/O.EXP.KTWC.WI.Y.0005.000000T0000Z-100402T0100Z/
COCHISE COUNTY-
INCLUDING THE CITY OF...SIERRA VISTA
608 PM MST THU APR 1 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE WINDS ACROSS COCHISE COUNTY HAVE BEEN DIMINISHING IN THE PAST
HOUR OR SO. THE WINDS WILL CONTINUE FROM THE WEST OR NORTHWEST AT
10 TO 20 MPH WITH HIGHER GUSTS. THE WINDS WILL CONTINUE TO
DECREASE DURING THE EVENING. THEREFORE...THE ADVISORY WAS ALLOWED
TO EXPIRE AT 6 PM MST. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 30, 9:00 PM MST, 6 hours 34 minutes earlier.

Area forecast discussion, Mar 30, 9:00 PM MST, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
900 PM MST TUE MAR 30 2010

.SYNOPSIS...A STRONG PACIFIC STORM SYSTEM WILL ARRIVE ON THE
CALIFORNIA COAST BY WEDNESDAY EVENING. AS THIS STORM SYSTEM
APPROACHES...EXPECT STRONG SOUTHWEST WINDS AND BLOWING DUST TO
INCREASE ACROSS SOUTHEAST ARIZONA WEDNESDAY AFTERNOON AND WEDNESDAY
NIGHT. VALLEY RAIN AND MOUNTAIN SNOW SHOWERS ARE LIKELY THURSDAY
AFTERNOON THROUGH THURSDAY NIGHT. EXPECT MUCH COOLER TEMPERATURES
WITH THE PASSAGE OF THIS STORM...WITH AFTERNOON HIGH TEMPERATURES
WELL BELOW NORMAL ON THURSDAY AND FRIDAY. FOLLOWING THE STORM...A
RAPID WARMING TREND IS EXPECTED OVER THE WEEKEND.

&&

.DISCUSSION...NEW NAM IS COMING IN WETTER AND A TOUCH SLOWER WITH
THE 00Z RUN. THIS WOULD TEND TO SLIGHTLY MODERATE DEVELOPING WIND
CONDITIONS WEDNESDAY AS WELL AS CREATE MORE PROBLEMS WITH
UNSEASONABLY LOW SNOW LEVELS THURSDAY NIGHT. THE CURRENT FORECAST
HAS GOOD TRENDS...ESPECIALLY WITH 2ND PERIOD WIND HEADLINES AND FIRE
WEATHER CONCERNS...BUT WE WILL BE CAREFULLY ANALYZING OUR SNOW
LEVELS FOR THURSDAY NIGHT INTO FRIDAY MORNING. WE MAY NOT BE GIVING
THIS STORM ENOUGH CREDIT.

&&

.PREV DISCUSSION...LARGE AND COLD PACIFIC TROUGH EVIDENT OF IR
SATELLITE IMAGERY THIS AFTERNOON...WITH AN IMPRESSIVE FIELD OF COLD
AIR CUMULUS. UPPER TROUGH EXPECTED TO CONSOLIDATE INTO A 537 DM
CLOSED LOW JUST WEST OF SAN FRANCISCO BY WEDNESDAY EVENING...WITH
SOUTHWESTERLY FLOW AND PRESSURE GRADIENTS INCREASING ACROSS THE CWA.
SOUTHWEST WINDS OF 20-30 KTS WILL BE COMMON WEDNESDAY AFTERNOON AND
EVENING...WITH GUSTS NEAR 40 KTS AT WIND PRONE LOCATIONS AND IN
COCHISE COUNTY. A WIND ADVISORY WILL BE IN EFFECT FOR THE ENTIRE CWA
FROM 11AM THROUGH 8PM MST WEDNESDAY. PLOWING OF FIELDS HAS BEGUN
ACROSS MUCH OF THE AREA...SO EXPECT WE WILL SEE SOME PROBLEMS WITH
BLOWING DUST BY AFTERNOON. THE TYPICAL DUST PRONE LOCALES SUCH AS
INTERSTATE 10 NORTHWEST OF TUCSON/PINAL COUNTY...AND THE WILLCOX
PLAYA WILL HAVE  TO BE MONITORED CLOSELY TOMORROW. BLOWING DUST
INSERTED INTO GRIDS FOR ALL LOCALES BELOW 6000 FEET. STILL PLENTY
WARM TOMORROW...WITH MOST LOWER DESERTS IN THE LOWER 80S. COUPLED
WITH THE WINDS AND LOW HUMIDITY WE WILL HAVE TO ADDRESS FIRE WEATHER
ISSUES...SEE BELOW.

STRONG WINDS WILL CONTINUE ESPECIALLY FOR THE HIGHER TERRAIN THROUGH
THE NIGHTTIME HOURS WEDNESDAY EVENING AND NIGHT. FEELING IS MANY
VALLEY LOCATIONS WILL BE ABLE TO DECOUPLE AT LEAST SOMEWHAT...BUT
PRESSURE GRADIENTS WILL CONTINUE TO TIGHTEN OVERNIGHT...AND FUTURE
SHIFTS WILL HAVE TO WATCH THIS TIME PERIOD CLOSELY FOR HIGH WIND
CRITERIA DESPITE THE UNFAVORABLE TIME OF DAY. FOR NOW...WE ARE
ISSUING A HIGH WIND WATCH ABOVE 5500 FEET FOR NORTHERN
GREENLEE...GRAHAM...CENTRAL AND EASTERN PIMA...AND SANTA CRUZ
COUNTIES FOR POTENTIAL WIND GUSTS OVER 60 MPH WEDNESDAY EVENING AND
WEDNESDAY NIGHT. IN ADDITION...A HIGH WIND WATCH IS IN EFFECT FOR
COCHISE COUNTY ABOVE 4500 FEET FOR THIS SAME TIME FRAME. THE TYPICAL
WIND PRONE LOCALES FOR STRONG SOUTHWEST FLOW WILL BE SUSCEPTIBLE TO
POTENTIALLY DAMAGING WIND GUSTS...SUCH AS NEAR SIERRA VISTA/FORT
HUACHUCA.

BY MIDDAY THURSDAY...COLD STORM IS EXPECTED TO BE CENTERED NEAR SAN
DIEGO...WITH CONTINUED STRONG WINDS ESPECIALLY SOUTHEAST OF TUCSON
WHERE GRADIENTS WILL BE TIGHTEST. FURTHER WIND HEADLINES WILL VERY
LIKELY BE NEEDED THURSDAY...BUT WILL DEFER TO FUTURE SHIFTS FOR
THESE. FIRST...THIS WILL AVOID SOME CONFUSION WITH PREVIOUS
HEADLINES ALREADY IN EFFECT...AND SECOND THERE ARE SOME
DISCREPANCIES REGARDING HOW STRONG WINDS WILL BE THURSDAY. 12/18Z
NAM PROG A SIGNIFICANT WIND EVENT FOR ESPECIALLY COCHISE COUNTY
THURSDAY...WITH 12Z MET GUIDANCE PROGGING 42 KTS SUSTAINED WINDS AT
KDUG AT 21Z. STRONG WINDS AND BLOWING DUST WILL LIKELY BE A PROBLEM
AHEAD OF THE COLD FRONT FOR THE SOUTHEAST CWA FOR MUCH OF
THURSDAY...ESPECIALLY IF THE TROUGH SLOWS ITS PROGRESSION ANY
FURTHER. INSERTED MORE DUST INTO THE GRIDS FOR AREAS EAST OF TUCSON
THURSDAY AFTERNOON AND EVENING.

WINDS WILL CLEARLY BE THE MAIN CALLING CARD FROM THIS STORM...BUT WE
WILL HAVE SOME PRECIP AS WELL. 18Z NAM PLACES 546 DM LOW OVER
WESTERN PIMA COUNTY 00Z FRIDAY...WITH SHOWERS AND EMBEDDED
THUNDERSTORMS SPREADING ACROSS THE WESTERN CWA BY THURSDAY AFTERNOON.
VALLEY RAIN AND MOUNTAIN SNOW WILL PROGRESS FROM WEST TO EAST
THURSDAY EVENING/NIGHT AS NEAR 547 LOW TRACKS VERY NEAR OR JUST
NORTH OF TUCSON. QUITE COLD ALOFT...SO PRECIP LIKELY TO BE
CONVECTIVE/SHOWERY IN NATURE RESULTING IN VARYING QPF...BUT AS A
GENERAL RULE EXPECT MOUNTAIN SNOW AMOUNTS TO REMAIN BELOW ADVISORY
CRITERIA. SO...NO WINTER WEATHER HEADLINES NECESSARY TODAY. BY 12Z
FRIDAY...TROUGH AXIS EXPECTED TO BE EAST OF US WITH SNOW SHOWERS
WINDING DOWN IN THE WHITE MOUNTAINS.

ABRUPTLY COLDER THURSDAY...WITH TEMPERATURES AT MANY LOWER
ELEVATIONS HOLDING IN THE 50S FOR MUCH OF THE DAY. POTENTIAL FOR
NONDIURNAL TEMP TRENDS ESPECIALLY WITH PRECIP MOVING IN DURING THE
AFTERNOON HOURS. QUITE COLD FRIDAY AND AGAIN SATURDAY
MORNINGS...WITH KTUS DROPPING TO NEAR 40 AND COLDER LOCALES FLIRTING
WITH FREEZING. FINALLY...A RAPID WARMING TREND AWAITS US BEHIND THIS
STORM OVER THE COMING WEEKEND.

&&

.AVIATION...EXPECT CIRRUS TO INCREASE WEDNESDAY...ALONG WITH
INCREASED SOUTHWEST WINDS. SOUTHWEST WINDS AVERAGING 20-30 KTS AT
THE TAF SITES AFTER 18Z WEDNESDAY. AVIATION DISCUSSION NOT UPDATED
FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...WINDS WILL INCREASE SIGNIFICANTLY BY LATE WEDNESDAY
MORNING AS A STRONG PACIFIC STORM SYSTEM MOVES INTO THE REGION.
MOISTURE ASSOCIATED WITH THIS SYSTEM WILL INITIALLY REMAIN NORTH OF
SOUTHEAST ARIZONA BEFORE MOVING INTO THE AREA BY LATE TOMORROW
NIGHT. THAT SAID...AFTERNOON MINIMUM RELATIVE HUMIDITIES TOMORROW
WILL DROP INTO RED FLAG CRITERIA THROUGHOUT MUCH OF FIRE WEATHER
ZONE 148 FOR ELEVATIONS BELOW 6000 FEET. WITH PEAK WINDS TOMORROW
AFTERNOON REACHING AROUND 30 MPH WITH GUSTS NEAR 50 MPH POSSIBLE...A
RED FLAG WARNING HAS BEEN ISSUED. OTHER FIRE WEATHER ZONES WILL SEE
SIMILAR WINDS...BUT AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE
EXPECTED TO REMAIN ABOVE RED FLAG THRESHOLDS. THAT SAID...CREWS IN
THE FIELD IN FIRE WEATHER ZONES 146 AND 147 SHOULD REMAIN ALERT TO
CURRENT CONDITIONS AND WEATHER SERVICE PRODUCTS...AS RED FLAG
CONDITIONS MAY DEVELOP IN THOSE AREAS...WARRANTING A WARNING.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
     WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY ALL
     ZONES.

     HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
     WEDNESDAY NIGHT...FOR AZZ 19/30/32/33/34 ABOVE 5500 FEET.

     HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
     WEDNESDAY NIGHT...FOR AZZ 35 ABOVE 4500 FEET.

     RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR
     FIRE WEATHER ZONE 148 BELOW 6000 FEET.

PREV DISCUSSION...TURNER
AVIATION/FIRE WEATHER...SMR

WEATHER.GOV/TUCSON
Hazardous weather outlook, Mar 30, 2:30 PM MST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
230 PM MST TUE MAR 30 2010

AZZ032-311300-
TOHONO OODHAM NATION-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE
5500 FEET WEDNESDAY NIGHT. FOR DETAILS REGARDING THE WIND ADVISORY
AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER
WWUS75.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-311300-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY. FOR DETAILS REGARDING THE
WIND ADVISORY SEE AWIPS PIL HEADER PHXNPWTWC OR WMO HEADER
WWUS75.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-033>035-311300-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE
5500 FEET WEDNESDAY NIGHT AND 4500 FEET IN COCHISE COUNTY. FOR
DETAILS REGARDING THE WIND ADVISORY AND HIGH WIND WATCH SEE AWIPS
PIL HEADER PHXNPWTWC OR WMO HEADER WWUS75.

IN ADDITION...A RED FLAG WARNING HAS BEEN ISSUED FROM 11 AM MST
WEDNESDAY TO 8 PM MST WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET.
PLEASE SEE AWIPS PIL HEADER PHXRFWTWC OR WMO HEADER WWUS85 FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-311300-
NORTHERN GREENLEE COUNTY-
230 PM MST TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BE MOVING INTO SOUTHEAST ARIZONA WEDNESDAY
AND THURSDAY RESULTING IN GUSTY WINDS WEDNESDAY INTO WEDNESDAY NIGHT AND
A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THESE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND HAS
PROMPTED A WIND ADVISORY WEDNESDAY AND A HIGH WIND WATCH ABOVE
5500 FEET WEDNESDAY NIGHT. FOR DETAILS REGARDING THE WIND
ADVISORY AND HIGH WIND WATCH SEE AWIPS PIL HEADER PHXNPWTWC OR WMO
HEADER WWUS75.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

Nearby

Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.